# SDR CALA2013091091191

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 73,983 hours, 27,090 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG WILL NOT REDUCE TO LOW POWER.  CREW INFO: N1 #134.6 #2 55.5 EGT #1 312 #2 358 N2 #1 77 #2 82 FF #1 .07 #2 2.3. REPLACED NR 2 ENGINE EEC IAW MM-73-21-04. NO FAULTS. SEE SEQ #9832003.
